Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    patrik4 is offline New Member
    Join Date
    Sep 2001
    Posts
    14

    poor gains/bad side effects

    I'm a 31 year old man and am on my second cycle of steriods . I currently inject about 750 mg of Sustenon 250, 150 of primobolan and 500mg of primoteston per week. I have gradually worked my way up to this amount, after being on my second cycle for 4 weeks. My problem is that I do not see very good gains. I have gained 10lbs which I attribute to eating more, and have gained more strength, but nothing very substantial. Also, the more steriods I take, the more I become fatigued. My ass is killing me from all the injections. This experience is exactly like the first cycle. I bought the steriods in Mexico and am sure they are legit.

    Can you tell me what I'm doing wrong? Should I take different roids? I'm eating a lot of protein so I'm not sure why there is such little weight and strength gain.

    Thanks for your help!

    John.

  2. #2
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    whats your workout look like? your diet? how can you inject ABOUT 750 mg of sust? you arent sure? if you have gradually worked your way up to these amounts, where did you start? this could be the problem right here bro. give us a little more info to work with ok?



    peace bb79

  3. #3
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    If your diet and workouts aren't down to a science... your wasting your time.

    If you are doing 750 of sus a week and all the rest... it should work wonders! Are you sure the shit is legit?

  4. #4
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    yes, what is your traing like? Diet? How many mg's did you start with? If you are in Wk 4, this is the window when these types of injectables you are talking about kick in.
    Hold om tight, keep a positive additude, eat.. and crush the shit out of the wieghts.. Go to the gym today, and on the way there think about how you are going to put an inch on you bie's today.. ect..ect. Good Luck

  5. #5
    The Iron Game Guest

    Re: poor gains/bad side effects

    Originally posted by patrik4
    I currently inject about 750 mg of Sustenon 250, 150 of primobolan and 500mg of primoteston per week.
    you are shooting 1250mgs of test with 150mgs of primo?

    the primo is being wasted

    your diet and workout routine is way out of line

    or your gear is fake

  6. #6
    Whiteyebrowe's Avatar
    Whiteyebrowe is offline Associate Member
    Join Date
    Sep 2001
    Posts
    420
    The esters probably havent built up enough in your system.You should definetely start to get ridiculous strenght gains in the next couple of weeks.4-7 is usually how long it takes sus. to really build up

  7. #7
    The Iron Game Guest
    on 1250mgs of sust/enanthate /wk ater 4 weeks he has defintely enough test to be noticing things

  8. #8
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    hey i.g , he put up a different thread on this, you think you could help on that one? i think hes watchin that one closer anyways.



    peace bb79

  9. #9
    patrik4 is offline New Member
    Join Date
    Sep 2001
    Posts
    14
    Sorry, I'm new to this:

    Thanks for your responses.

    I currently inject exactly those amounts. I started with 500mg of sustenon per week,with 150 mgs of primobolan , then increased the dosage the second week to what I'm currently taking right now. I would inject more, but the more I take the more fatigued I get and my ass is in a lot of pain

    My diet consists of about 50% protein and 50% complex carbs. I eat about 3000 calories per day.

    My workout consists of lifting an hour 3x per week. I used to be able to do more, but the amount of steriods I'm taking makes me tired.

    The steriods are organon and schering. The sustenon is packaged as an injectable and has blue writing on the foil. The bottle of primobolan has green writing on the bottle and the bottle of primoteston has blue writing.

    Thanks!

  10. #10
    patrik4 is offline New Member
    Join Date
    Sep 2001
    Posts
    14
    I'm also taking Propecia. Could this have an effect on the roids? Does propecia prevent hair loss when taking roids?

    Thanks!

  11. #11
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    How long have you been taking propecia???

  12. #12
    The Iron Game Guest
    Seems your diet is a little out of whack, you some some fats, efa's etc. Not all fats are your enemies, increase the carbs and cut back the protein to 40% making it about 300grams a day.

    Aim for 3500+ calories

    the problem is probably with the sust 'flu'

    but lemme not get into that here

    eat eat and eat

    there is only one reason you are not gaining weight and that is because you face either a calorie deficit or just maintainance level

  13. #13
    patrik4 is offline New Member
    Join Date
    Sep 2001
    Posts
    14
    I've been taking propecia for 2 years now.

    Yes, the sus effects do feel like a flu!

  14. #14
    juiceon's Avatar
    juiceon is offline Associate Member
    Join Date
    Aug 2001
    Location
    heading west
    Posts
    228
    The first question that comes to my mind is are you drinking enough water? Your body went through a number of changes and if the water was not there that can fuck things up. I personally went through a slump during a cycle, and after going through a water drinking binge everything was back in place.

  15. #15
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    Patric4 about the propecia. Have you been able to keep your hair while useinit? Have you noticed any regrowth? Juice and hair and propecia, you doc should have told you the answer to that one, unless you did not ask him. It is not a good idea, sorry. I took a friend to the propecia Dr. last Saturday morning.. this is why i ask about the P

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •